| Model Number |
CAR-500 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
02/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A report was received on (b)(6) 2023 from the risk manager of a 61 year old female critical care patient, who stated fluid was observed leaking from the cartridge 15 minutes into a continuous veno-venous hemofiltration (cvvh) treatment on (b)(6) 2023.Additional information was received upon completion of product evaluation on (b)(6) 2023 which confirmed blood was leaking from the cartridge.Although requested, additional information regarding patient impact was not provided, there is no indication the patient experienced any symptoms related to the event and no report of medical intervention being required.
Additional Manufacturer Narrative
The cartridge was received for evaluation and revealed a leak in the venous line.A device history record (dhr) review was conducted for the reported lot number and revealed the product was released for distribution having met quality and manufacturing specifications and requirements.The instructions for use states "check the system for blood and fluid leaks during treatment, and pay close attention to the blood line and access connections".User facility report #: 5201770000-2023-8048.